Vol. 10, No. 2, 1960

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The Paley-Wiener theorem in metric linear spaces

Maynard G. Arsove

Vol. 10 (1960), No. 2, 365–379
Mathematical Subject Classification
Primary: 46.01
Milestones
Received: 28 July 1958
Revised: 22 June 1959
Published: 1 June 1960
Authors
Maynard G. Arsove